Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 30, 2015, 3:03 PM CDT for Baldwin County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2015, 3:03 PM CDT (20:03 UTC)
- Expired
- Jul 30, 2015, 4:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Mobile, AL
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957
WWUS84 KMOB 302003
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT THU JUL 30 2015
ALZ262>264-FLZ201-302100-
BALDWIN CENTRAL AL-MOBILE CENTRAL AL-BALDWIN INLAND AL-
ESCAMBIA INLAND FL-
303 PM CDT THU JUL 30 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...CENTRAL MOBILE AND INLAND BALDWIN IN SOUTHWEST ALABAMA...
AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
STAPLETON...OR 10 MILES NORTHEAST OF LOXLEY...MOVING SOUTHWEST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... DAPHNE... FAIRHOPE...
SPANISH FORT... ROBERTSDALE... LOXLEY...
STAPLETON... I10 AND I65...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3049 8793 3055 8790 3065 8792 3062 8805
3053 8808 3066 8817 3065 8805 3066 8803
3066 8793 3071 8802 3070 8803 3067 8802
3067 8803 3071 8804 3089 8759 3074 8748
3048 8791
TIME...MOT...LOC 2002Z 059DEG 40KT 3075 8767
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 30, 12:28 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 30, 12:28 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
1228 PM CDT THU JUL 30 2015
.AVIATION...
OVERALL...VFR CONDITIONS ARE EXPECTED AT THE TERMINALS THROUGH THE
FORECAST PERIOD. THERE IS A RISK OF SOME CONVECTION
DEVELOPING...ESPECIALLY AFTER 20Z...AND HAVE TEMPO GROUPS IN PLACE AT
KMOB AND KBFM TO REFLECT THE RISK. AT KPNS...THE RISK OF CONVECTION
IS SLIGHTLY LOWER AND ONLY HAVE VCTS WORDING TO REFLECT EXPECTED
CONDITIONS. A PERIOD OF AN HOUR OR LESS OF STRONG GUSTY WINDS AND IFR
RESTRICTIONS COULD OCCUR AT ANY TERMINAL IF A THUNDERSTORM MOVES
DIRECTLY OVER.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 93 71 93 75 / 30 30 20 20 20
PENSACOLA 77 91 75 92 77 / 50 40 20 20 30
DESTIN 78 89 78 91 79 / 60 40 20 30 30
EVERGREEN 72 93 69 94 74 / 30 30 10 20 10
WAYNESBORO 70 94 70 94 71 / 30 20 10 10 05
CAMDEN 71 93 69 94 73 / 30 20 10 10 10
CRESTVIEW 75 93 71 94 74 / 40 30 20 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 30, 5:55 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT THU JUL 30 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 555 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY. ISOLATED STRONG TO SEVERE ARE POSSIBLE...WITH DAMAGING WINDS AND HEAVY RAINS POSSIBLE IN THE STRONGER STORMS. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND LOCALLY HEAVY DOWNPOURS OF RAIN. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-311100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 555 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS.
In the hours before
Special weather statement, Jul 30, 3:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT THU JUL 30 2015
ALZ262>264-FLZ201-302100-
BALDWIN CENTRAL AL-MOBILE CENTRAL AL-BALDWIN INLAND AL-
ESCAMBIA INLAND FL-
303 PM CDT THU JUL 30 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...CENTRAL MOBILE AND INLAND BALDWIN IN SOUTHWEST ALABAMA...
AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
STAPLETON...OR 10 MILES NORTHEAST OF LOXLEY...MOVING SOUTHWEST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... DAPHNE... FAIRHOPE...
SPANISH FORT... ROBERTSDALE... LOXLEY...
STAPLETON... I10 AND I65...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3049 8793 3055 8790 3065 8792 3062 8805
3053 8808 3066 8817 3065 8805 3066 8803
3066 8793 3071 8802 3070 8803 3067 8802
3067 8803 3071 8804 3089 8759 3074 8748
3048 8791
TIME...MOT...LOC 2002Z 059DEG 40KT 3075 8767The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:13 PM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 6 hr |
| Jul 30, 3:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 30, 3:10 PM CDT | Special Weather Statement | MOB | Monroe, Wilcox | 65 min |
| Jul 30, 3:31 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 59 min |
| Jul 30, 4:22 PM CDT | Special Weather Statement | MOB | Clarke, Monroe | 53 min |
| Jul 30, 4:43 PM CDT | Special Weather Statement | MOB | Monroe | 62 min |
| Jul 30, 5:48 PM CDT | Special Weather Statement | MOB | Washington | 57 min |
| Jul 30, 6:03 PM CDT | Special Marine Warning | MOB | 57 min | |
| Jul 30, 6:48 PM CDT | Special Marine Warning | MOB | 57 min | |
| Jul 30, 6:23 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
| Jul 30, 6:42 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 63 min |
| Jul 30, 6:11 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Wayne | 34 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.